MAUDE Adverse Event Report: VITALITEC INTERNATIONAL INC ENCLOSE II ANASTOMOSIS ASSIST DEVICE; VASCULAR CLAMP

VITALITEC INTERNATIONAL INC ENCLOSE II ANASTOMOSIS ASSIST DEVICE; VASCULAR CLAMP
Model Number EN240
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Remove (1528)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer was notified of this incident in japan by century medical inc., distributor of enclose ii in japan.Additional information provided by the healthcare facility on this incident: procedure: off-pump coronary artery bypass (opcab) ; user experience: approximately 5-10 uses ; defect occurrence status: during product use (after insertion into the aorta) at which site faults have occurred: first site nature of the aorta: no findings methods for confirming the nature of the aorta: preoperative ct insertion direction of the device: it was inserted anterogradely in the long-axis view.Investigation will be performed on the incriminated device, as soon as the device isreturned to the manufacturer.
 
Event or Problem Description
It was reported that after enclose2 was inserted into the aorta and a punch-out was performed, brisk bleeding occurred, prompting discontinuation of its use.When attempts were made to withdraw the device by turning the upper jaw and lower jaw dials, it could not be removed.After several additional attempts, it was finally able to be withdrawn.After insertion of the subject device and completion of the punch-out, bleeding became uncontrollable.A decision was made to temporarily withdraw the device; however, the lower jaw dial did not rotate smoothly, and it took time to fully close the lower jaw, resulting in difficulty withdrawing the device.The device was ultimately withdrawn without incident, and the procedure was completed successfully using another enclose ii device.Hemostasis was checked using the extension tube, and no problems were observed.Although there was difficulty in removing the product, there was no damage to the aorta.The physician stated that there were no problems during the scalpel incision or when using the puncher.No particular information has been obtained regarding the patient's outcome.The physician has used this product in approximately 10 cases.

Brand Name
ENCLOSE II ANASTOMOSIS ASSIST DEVICE
Common Device Name
VASCULAR CLAMP
Manufacturer (Section D)
VITALITEC INTERNATIONAL INC
10 cordage park cir suite 100
plymouth MA 02360
Manufacturer Contact
sebastien guillo
10 cordage park circle
suite 100
plymouth, MA 02360
MDR Report Key25095035
Report Number3002539629-2026-00002
Device Sequence Number18639599
Product Code DXC
UDI-Device Identifier00852621004192
UDI-Public00852621004192
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEN240
Device Lot Number2025041274239
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown